# SDR HEEA078122

- Difficulty date: March 1, 2002
- Submitted: March 18, 2002
- Operation: General aviation
- Aircraft: N723PH
- Make and model: Bell 407
- Aircraft serial: 53283
- Aircraft time: 2,733 hours
- System (JASC): 6710 · Main Rotor Control
- Part: Idler Assy
- Part number: 407001523101
- Condition: Worn
- Location: M/R Control
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN ROTOR IDLER ASSY HAS A WORN BEARING.
